zbMATH — the first resource for mathematics

Long range scattering for nonlinear Schrödinger and Hartree equations in space dimension \(n\geq{}2\). (English) Zbl 0776.35070
The authors consider the scattering problem for the nonlinear Schrödinger (NLS) equation \[ i\partial_ tu=-(1/2)\Delta u+f(u), \] in space dimension \(n\geq 2\). The nonlinear interaction term is \(f(u)=\lambda| u|^{p-1}u\) with \(p-1=2/n\) in the NLS case and \(f(u)=\lambda(| x|^{-1}*| u|^ 2)u\) in the Hartree case with Coulomb potential \(V(x)=\lambda| x|^{-1}\).
They prove the existence of modified wave operators in the \(L^ 2\) sense on a dense set of small and sufficiently regular asymptotic states.
Reviewer: A.Tsutsumi (Sakai)

35Q55 NLS equations (nonlinear Schrödinger equations)
35P25 Scattering theory for PDEs
Full Text: DOI
[1] Barab, J.E.: Nonexistence of asymptotically free solutions for nonlinear Schrödinger equation. J. Math. Phys.25, 3270–3273 (1984) · Zbl 0554.35123 · doi:10.1063/1.526074
[2] Cazenave, T.: An introduction to nonlinear Schrödinger equations. Textos de métodos Mathemáticas vol. 22, Instituto de Matématica, Rio de Janeiro 1989
[3] Cazenave, T., Weissler, F.: Rapidly decaying solutions of the non-linear Schrödinger equation, Commun. Math. Phys.147, 75–100 (1992) · Zbl 0763.35085 · doi:10.1007/BF02099529
[4] Ginibre, J.: Unpublished (summarized in [10])
[5] Ginibre, J., Velo, G.: On a class of non-linear Schrödinger equations. I. The Cauchy problem, general case; II Scattering theory, general case. J. Funct. Anal.32, 1–71 (1979) · Zbl 0396.35028 · doi:10.1016/0022-1236(79)90076-4
[6] Ginibre, J., Velo, G.: On a class of non-linear Schrödinger equations with non-local interactions, Math. Z.170, 109–136 (1980) · Zbl 0415.35065 · doi:10.1007/BF01214768
[7] Ginibre, J., Velo, G.: Scattering theory in the energy space for a class of non-linear Schrödinger equations. J. Math. Pures Appl.64, 363–401 (1985) · Zbl 0535.35069
[8] Hayashi, N., Ozawa, T.: Scattering theory in the weightedL 2(\(\mathbb{R}\) n ) spaces for some Schrödinger equations. Ann. Inst. Henri Poincaré, Physique théorique48, 17–37 (1988)
[9] Hayashi, N., Tsutsumi, M.:L \(\mathbb{R}\) n ) of classical solutions for non-linear Schrödinger equations. Proc. Royal Soc. Edinburg104, 309–327 (1986) · Zbl 0651.35014
[10] Hayashi, N., Tsutsumi, Y.: Scattering theory for Hartree type equations. Ann. Inst. Henri Poincaré, Physique théorique46, 187–213 (1987)
[11] Hayashi, N., Tsutsumi, Y.: Remarks on the scattering problem for non-linear Schrödinger equations, Lect. Notes in Math., Vol. 1285, Berlin, Heidelberg, New York: Springer 1987, pp. 162–168 · Zbl 0633.35059
[12] Hörmander, L.: The analysis of linear partial differential operators. IV. Chap. XXX, Berlin, Heidelberg, New York: Springer 1985 · Zbl 0601.35001
[13] Kato, T.: Nonlinear Schröndinger equations. Ann. Inst. Henri Poincaré, Physique théorique46, 113–129 (1987)
[14] Kato, T.: Nonlinear Schrödinger equations. In: Schrödinger Operators. Holden, H., Jensen, A. (eds.). Lect. Notes in Phys., vol. 345. Berlin, Heidelberg, New York: Springer 1989. · Zbl 0698.35131
[15] Kitada, H., Yajima, K.: A scattering theory for time dependent long range potentials. Duke Math. J.49, 341–376 (1982);50, 1005–1016, (1983) · Zbl 0499.35087 · doi:10.1215/S0012-7094-82-04922-5
[16] Nawa, H., Ozawa, T.: Non-linear scattering with non-local interaction. Commun. Math. Phys.146, 259–275 (1992) · Zbl 0748.35046 · doi:10.1007/BF02102628
[17] Ozawa, T.: Long range scattering for nonlinear Schrödinger equations in one space dimension. Commun. Math. Phys.139, 479–493 (1991) · Zbl 0742.35043 · doi:10.1007/BF02101876
[18] Strauss, W.A.: Non-linear scattering theory. In: Scattering theory in mathematical physics. Lavita, J., Marchand, J.P. (eds.) Dordrecht: Reidel 1974 · Zbl 0297.35062
[19] Strauss, W.A.: Non-linear scattering theory at low energy. J. Funct. Anal.41, 110–133 (1981) · Zbl 0466.47006 · doi:10.1016/0022-1236(81)90063-X
[20] Tsutsumi, Y.: Scattering problem for nonlinear Schrödinger equations. Ann. Inst. Henri Poincaré, Physique théorique43, 321–347 (1985) · Zbl 0612.35104
[21] Tsutsumi, Y.: Global existence and asymptotic behavior of solutions for nonlinear Schrödinger equations. Doctoral Thesis, University of Tokyo (1985) · Zbl 0612.35104
[22] Tsutsumi, Y.:L 2 solutions for nonlinear Schrödinger equations and nonlinear groups. Funkcialaj Ekvacioj30, 115–125 (1987) · Zbl 0638.35021
[23] Tsutsumi, Y., Yajima, K.: The asymptotic behavior of nonlinear Schrödinger equations. Bull. Am. Math. Soc.11, 186–188 (1984) · Zbl 0555.35028 · doi:10.1090/S0273-0979-1984-15263-7
[24] Yajima, K.: Existence of solutions for Schrödinger evolution equations. Commun. Math. Phys.110, 415–426 (1987) · Zbl 0638.35036 · doi:10.1007/BF01212420
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.